Conditions for triangular decoupling control

Taylor & Francis
Publication Type:
Journal Article
International Journal of Control, 2009, 82 (9), pp. 1 - 7
Issue Date:
Full metadata record
Files in This Item:
Filename Description SizeFormat
2008003124.pdf148.12 kBAdobe PDF
The main purpose of this article is to explore the relationship of two existing conditions for the triangular decoupling problem. The first one is the triangular-diagonal-dominance condition proposed by Hung and Anderson. The second one is the stable coprime factorisation-described condition proposed by Gomez and Goodwin, which has been proven as a necessary and sufficient condition for the triangular decoupling problem. This article proves that the two conditions are actually equivalent. It also provides easy-to-use criteria for assessment of the solvability of the triangular decoupling problem.
Please use this identifier to cite or link to this item: